Jump to content

Brady Vs. Tachy


masumeh
 Share

Recommended Posts

For those of you who get both bradycardia and tachycardia, do you experience different symptoms with each???

I usually just get the tachy, but recently have had a couple sessions of brady and felt markedly worse... But I was thinking maybe I'm just so used to the tachy, it doesn't turn my head anymore. The brady (45) sent me to bed crying. I was in and out of consciousness for a few hours. Maybe something else was going on. I'm headed trying to get a hold of my doc. but thought I'd post in the mean time.

Link to comment
Share on other sites

Guest tearose

The brady is more thumping and I usually am very tired. The tachy is less noticeable and more like faster fluttering. The tachy becomes bothersome when I suddenly realize I have become short of breath and should start looking to sit down. I need to slow down then or soon will get really dizzy.

Were you having trouble breathing when you were having low rates? Maybe you had a fever? I don't like that you were in and out of consciousness...that is more serious. Were you crying due to pain?

I hope you figure this out and feel better soon!

best regards,

tearose

Link to comment
Share on other sites

For me personally, the brady has caused far worse sxs and is the reason I now have a pacer. Don't get me wrong, tachycardia isn't fun either and I feel it is a huge contributer to those debilitating migraines I get. But, the brady just drains me. Everything- slows- down to a nonfunctional level.

Carmen

Link to comment
Share on other sites

Thank you both for the replies. Maybe my experience is not so uncommon...if brady is generally worse than tachy for many others.

Tearose, yes, I was having difficulty breathing. I was crying because all my senses were screaming, that's I guess the best description. I could not stand the irritation, so I took a Tylenol. My skin was crawling and I was touch sensitive. My ears, very, very bad sound sensitivity (I put my earplugs in, that was a bit better). My nose, every smell made me want to puke. I was very nauseaus. My eyes, I just had to close them to block out the motions, and had to turn out the lights in the room. It was just very extreme compared to what I normally feel. And my whole body felt weak too....I remember reaching to pull my blanket onto me (btw a hot and cold flash), and I couldn't. I tried to yank it hard and pulled my bicept muscle. It was wierd and sudden, because just that morning I was really rolling with laundry, school work, tutoring, and playing with my child without worrying much about symptoms. It had been a very good day.

I was slipping in and out of consciousness because of the "no blood to brain" thing...no fever. This happened to me twice before, all three incidents happened after I started Midodrine, so I suspect it is somehow involved. Maybe because I feel hyper on it, and to work out the crampy muscle feeling I get, I have to almost constantly move. Then, when the med runs out, I sometimes crash and burn. I think this might have been what happened. But, it might also be possible that I only get brady due to the med, since it is suppose to bring down my tachy. But I don't think a vasopressor typically causes brady. I hope.

I'll post an update after I get a hold of my doctor, if he has any answers.

Link to comment
Share on other sites

For me the tachy was more of a bother, then anything, unless it got over 170-180, then I would feel chest pain if it when on for a while. For be the bad was the Brady. I couldn't breath, and it felt like someone was sitting on my chest. I passed out while driving back in 2004 due to Brady, I no longer have to worry about it as I am not paced ( or should say my rate never goes below 70) so for that I am happy. I still get tachy for time to time but I can deak with that.

If it is causing you pain, breathing problems, or even just scares you, please have a doctor take a look. Also if its the meds, is there anything they can do to stop you from crashing so bad? PLease let us know after you talk to the doctor! Hang in there!

Link to comment
Share on other sites

  • 2 weeks later...

Hi all.. Just wanted to update this brady and passing out issue...

Same "crash" (as I now named them) happened a couple more times before I was able to get a hold of my doctor...and because I was getting worse fast, I started to skip doses of Midodrine before I spoke with him. When the doc heard about my going in and out of consciousness, he wanted to see me, but that's not possible bc I'm overseas. So we tried cutting my dosage in half. Now I'm on 5 mg instead of 10, five times daily. I really feel much more like myself. No hyperness/mania. No crampiness and hyper swings to work out the muscle aches. And I stopped crashing...still faint as usual..and started to black out several times daily, like before the midodrine. But, I prefer this to the crashes...they were really intolerable. Also, my sound sensitivity is toned down, and that was reallly erksome to me before. So I guess we will keep playing with the meds till I get a balance btw fainting and crashing.

Thanks for everyone's answers and concern!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...